# SDR UPS97822251

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Chord
- Part number: 5753521
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, TEE CHORD AFT OF TAIL SKID FITTING, LONGERON 36 CORRODED.  REMOVED, FABRICATED REPLACEMENT TEE CHORD, AND INSTALLED IAW SRM 53-05-1 FIG 3 SHEET 4, SRM 51-1-9, AND 51-1-20D.
